2 - h-Principle: geometric methods for solving partial differential equations/inequalities and the homotopy structure in the spaces of their solutions



[2]   Transversal mappings of foliations,
Dokl. Akad. Nauk SSSR 182 (1968), 255-258 ; Soviet Math. Dokl. 9 (1968).
     
[3]   Maps of foliations into manifolds carrying additional structure,
Vestnik Leningradskogo Universiteta 19 (1968), 167.
     
[5]    Stable mappings of foliations into manifolds,
Izv. Akad. Nauk SSSR 33 (1969), 707-734 ; Math. USSR-Izvestija 3 (1969), 671-694.
pdf in russian
     
[7]   Immersions and embeddings in Riemannian geometry,
(with V.A. Rokhlin) Uspekhi Mat. Nauk 25 (1970), 3-62
Russian Math. Surveys 25 (1970), 1-57.
     
[8]   Isometric immersions and embeddings,
Dokl. Akad. Nauk SSSR 129 (1970), 1206-1209 ; Soviet Math. Dokl. 11 (1970), 794-797.
     
[9]   A topological technique for the construction of solutions of differential equations and inequalities,
Proc. Int. Congress Math. 1970, vol. 2, 221-225
     
[10]   Removal of singularities of smooth mappings,
(with Ya.M. Eliashberg) Izv. Akad. Nauk SSSR 35 (1971), 600-626
Math. USSR Izvestija 5 (1971), 615-639
     
[11]   Construction of nonsingular isoperimetric films,
(with Ya.M. Eliashberg) Steklov Institute Trudy 116 (1971), 18-33
     
[12]   Nonsingular mappings of Stein manifolds,
(with Ya.M. Eliashberg) Funk. Analiz 5.2 (1971), 82-83 ; ibidem 5 (1971), 156-157.
     
[13]   Smoothing and inversion of differential operators,
Math. USSR Sbornik 17 (1972), 381-435 (1973)
     
[14]   Isometric embeddings in multidimensional geometry,
Leningrad University Thesis Abstract (1972).
     
[15]   Singular smooth maps,
Mat. Zametki 14 (1973), 509-516.
     
[16]    Convex integration of differential relations, I,
Izv. Akad. Nauk SSSR 37 (1973), 329-343
pdf in russian
     
[17]   Construction of a smooth mapping with prescribed Jacobian, I,
(with Ya.M. Eliashberg) Functional Anal. and its Appl. 7 (1973), 27-32.
     
[48]   Partial differential relations,
Springer-Verlag (1986), Ergeb. der Math. 3 Folge, Bd. 9
     
[64]   Soft differential equations,
Proc. Int. Congress Assoc. Appl. Math. p. 374-376,
Swansea (1988).
     
[65]   Oka's principe for holomorphic sections of elliptic bundles,
J. Amer. Math. Soc. 2 (1989), 851-897.
     
[82]   Embeddings of Stein manifolds of dimension n into the affine space of dimension 3n/2+1
(with Y. Eliashberg) Ann. Math. 136 (1992), 123-135